MathSciNet Relay Station
MathSciNet bibliographic data
MR365646 60B05
Kłosowska, M. The domain of attraction of a non-Gaussian stable distribution in a Hilbert space. Colloq. Math. 32 (1974), 127–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement